# SDR CA000614002

- Difficulty date: May 17, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31022102
- Condition: Failed
- Location: Overwing
- Part time: 30,037 hours, 11,138 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT 204, MAY 17/2000, TRENTON, LOG SEQUENCE 0511852. DURING SCHEDULED TEST DEPLOYMENT OF RT OVERWING SLIDE, IT FAILED TO DEPLOY. SLIDE WAS DEPLOYED BY FURTHER ACTUATION OF AUTOMATIC CABLE. SLIDE DID NOT FULLY INFLATE.
